# SDR USAA2014010200008

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 43,723 hours, 17,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLASHLIGHT AT AFT LT CABIN JUMP SEAT DOES NOT FLASH.  REPLACED BATTERY ON AFT LT EMERGENCY FLASHLIGHT, OK FOR SERVICE.
